Alert archive / Wisconsin / Storm Warnings in 2010
Storm Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this storm warning at Dec 12, 2010, 7:38 AM CST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2010, 7:38 AM CST (13:38 UTC)
- Expired
- Dec 13, 2010, 6:00 AM CST
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
630 WHUS73 KGRB 121338 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 738 AM CST SUN DEC 12 2010 ...VERY STRONG NORTH WINDS AND HIGH WAVES TO CONTINUE THROUGH TONIGHT... .INTENSE LOW PRESSURE OVER NORTHWEST OHIO WILL TRACK NORTHEAST THROUGH THE EASTERN GREAT LAKES REGION TODAY AND TONIGHT. VERY STRONG NORTH WINDS AND HIGH WAVES WILL PERSIST...ALONG WITH STORM FORCE GUSTS OVER LAKE MICHIGAN. AS COLD ARCTIC AIR MOVES OVER LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL ALSO INCREASE. LMZ541>543-122200- /O.UPG.KGRB.GL.W.0016.000000T0000Z-101213T1200Z/ /O.NEW.KGRB.SR.W.0002.101212T1338Z-101213T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 738 AM CST SUN DEC 12 2010 ...STORM WARNING IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. THE STORM WARNING REPLACES THE GALE WARNING. * WINDS: N GALES TO 45 KTS WITH GUSTS TO 50 TO 55 KTS TODAY BEFORE GRADUALLY DIMINISHING TONIGHT. * WAVES: 10 TO 14 FOOT WAVES ON LAKE MICHIGAN. HIGHER WAVES ARE POSSIBLE TOWARD OPEN WATERS. * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ LMZ521-522-122200- /O.CON.KGRB.GL.W.0016.000000T0000Z-101213T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 738 AM CST SUN DEC 12 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: N GALES TO 35 TO 40 KTS WITH GUSTS TO 45 TO 50 KTS ARE EXPECTED THROUGH TONIGHT. * WAVES: 6 TO 10 FOOT WAVES ARE ANTICIPATED ON THE BAY IN ICE FREE AREAS. * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TH
6 follow-up statements
924 WHUS73 KGRB 121607 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1007 AM CST SUN DEC 12 2010 ...VERY STRONG NORTH WINDS AND HIGH WAVES TO CONTINUE THROUGH TONIGHT... .INTENSE LOW PRESSURE OVER NORTHWEST OHIO WILL TRACK NORTHEAST THROUGH THE EASTERN GREAT LAKES REGION TODAY AND TONIGHT. VERY STRONG NORTH WINDS AND HIGH WAVES WILL PERSIST...ALONG WITH STORM FORCE GUSTS OVER LAKE MICHIGAN. AS COLD ARCTIC AIR MOVES OVER LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL ALSO INCREASE. LMZ521-522-130015- /O.CON.KGRB.GL.W.0016.000000T0000Z-101213T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1007 AM CST SUN DEC 12 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: N GALES TO 35 TO 40 KTS WITH GUSTS TO 45 TO 50 KTS ARE EXPECTED THROUGH TONIGHT. * WAVES: 6 TO 10 FOOT WAVES ARE ANTICIPATED ON THE BAY IN ICE FREE AREAS. * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541>543-130015- /O.CON.KGRB.SR.W.0002.000000T0000Z-101213T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1007 AM CST SUN DEC 12 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: N GALES TO 45 KTS WITH GUSTS TO 50 TO 55 KTS TODAY BEFORE GRADUALLY DIMINISHING TONIGHT. * WAVES: 10 TO 14 FOOT WAVES ON LAKE MICHIGAN. HIGHER WAVES ARE POSSIBLE TOWARD OPEN WATERS. * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
719 WHUS73 KGRB 122202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 PM CST SUN DEC 12 2010 ...VERY STRONG NORTH WINDS AND HIGH WAVES TO CONTINUE THROUGH TONIGHT... .INTENSE LOW PRESSURE OVER LAKE ERIE WILL TRACK NORTHEAST THROUGH THE EASTERN GREAT LAKES REGION TONIGHT. VERY STRONG NORTH WINDS AND HIGH WAVES WILL PERSIST...ALONG WITH STORM FORCE GUSTS OVER LAKE MICHIGAN. AS COLD ARCTIC AIR MOVES OVER LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. LMZ521-522-130615- /O.CON.KGRB.GL.W.0016.000000T0000Z-101213T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 402 PM CST SUN DEC 12 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: N GALES 35 TO 40 KTS WITH GUSTS TO 45 TO 50 KTS ARE EXPECTED EARLY TONIGHT...DECREASING TO 30 KTS WITH GUSTS TO 40 KTS AFTER MIDNIGHT. * WAVES: 6 TO 10 FEET. * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541>543-130615- /O.CON.KGRB.SR.W.0002.000000T0000Z-101213T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 402 PM CST SUN DEC 12 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: N GALES TO 40 KTS WITH GUSTS TO 50 KTS TONIGHT. * WAVES: 10 TO 15 FEET. * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
123 WHUS73 KGRB 130109 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 709 PM CST SUN DEC 12 2010 ...VERY STRONG NORTH WINDS AND HIGH WAVES TO CONTINUE THROUGH TONIGHT... .INTENSE LOW PRESSURE OVER LAKE ERIE WILL TRACK NORTHEAST THROUGH THE EASTERN GREAT LAKES REGION TONIGHT. VERY STRONG NORTH WINDS AND HIGH WAVES WILL PERSIST...ALONG WITH STORM FORCE GUSTS. AS COLD ARCTIC AIR MOVES OVER LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. LMZ521-522-131100- /O.UPG.KGRB.GL.W.0016.000000T0000Z-101213T1200Z/ /O.EXA.KGRB.SR.W.0002.000000T0000Z-101213T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 709 PM CST SUN DEC 12 2010 ...STORM WARNING IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: N GALES TO 40 KTS WITH FREQUENT STORM FORCE GUSTS TO 55 KTS TONIGHT. * WAVES: 6 TO 10 FEET * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS THE AREA...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ LMZ541>543-131100- /O.CON.KGRB.SR.W.0002.000000T0000Z-101213T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 709 PM CST SUN DEC 12 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: N GALES TO 40 KTS WITH FREQUENT STORM FORCE GUSTS TO 55 KTS TONIGHT. * WAVES: 10 TO 15 FEET. * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
650 WHUS73 KGRB 130302 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CST SUN DEC 12 2010 ...VERY STRONG NORTH WINDS AND HIGH WAVES TO CONTINUE THROUGH TONIGHT... .INTENSE LOW PRESSURE OVER LAKE ONTARIO WILL TRACK NORTHEAST INTO THE NEW ENGLAND STATES TONIGHT. VERY STRONG NORTH WINDS AND HIGH WAVES WILL PERSIST...ALONG WITH STORM FORCE GUSTS. AS COLD ARCTIC AIR MOVES OVER LAKE MICHIGAN...THE THREAT OF FREEZING SPRAY WILL INCREASE. LMZ521-522-541>543-131115- /O.CON.KGRB.SR.W.0002.000000T0000Z-101213T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CST SUN DEC 12 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: N GALES TO 40 KTS WITH FREQUENT STORM FORCE GUSTS TO 55 KTS TONIGHT. * WAVES: 6 TO 10 FEET. * FREEZING SPRAY: AS ARCTIC AIR OVERSPREADS THE AREA...THE THREAT OF FREEZING SPRAY WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
098 WHUS73 KGRB 131033 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 433 AM CST MON DEC 13 2010 ...VERY STRONG NORTH WINDS AND HIGH WAVES TO CONTINUE THROUGH TONIGHT... .INTENSE LOW PRESSURE OVER THE NORTHEAST U.S. WILL CONTINUE TO EDGE SLOWLY EAST. VERY STRONG NORTH WINDS AND HIGH WAVES WILL PERSIST TODAY...ALONG WITH SOME STORM FORCE GUSTS NEAR DEATHS DOOR EARLY IN THE DAY. THERE IS ALSO THREAT OF FREEZING SPRAY. LMZ522-542-543-131845- /O.CAN.KGRB.SR.W.0002.000000T0000Z-101213T1200Z/ /O.NEW.KGRB.GL.W.0017.101213T1033Z-101214T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 433 AM CST MON DEC 13 2010 ...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS: N GALES TO 35 KTS WITH OCCASIONAL GUSTS TO 40 TO 45 KTS WILL CONTINUE TODAY...THEN GRADUALLY DECREASE TOWARD EVENING. * WAVES: 3 TO 6 FEET ON THE SOUTHERN BAY...TO AS HIGH AS 8 TO 12 FEET ON LAKE MICHIGAN. * FREEZING SPRAY: WITH COLD ARCTIC AIR IN PLACE...THE THREAT OF FREEZING SPRAY WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR. && $$ LMZ521-541-131845- /O.CON.KGRB.SR.W.0002.000000T0000Z-101213T1200Z/ /O.NEW.KGRB.GL.W.0017.101213T1200Z-101214T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 433 AM CST MON DEC 13 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS: N GALES TO 40 KTS WITH OCCASIONAL STORM FORCE GUSTS TO 55 KTS NEAR DEATHS DOOR EARLY THIS MORNING...THEN DECREASING TO N GALES TO 35 KTS WITH GUSTS TO 45 KTS FOR THE REST OF THE DAY. * WAVES: 6 TO 10 FEET...WITH WAVES AROUND 12 FEET TOWARD OPEN WATER ON LAKE MICHIGAN. * FREEZING SPRAY: WITH ARCTIC AIR IN PLACE...THE THREAT OF FREEZING SPRAY WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ KIECKBUSCH
839 WHUS73 KGRB 131209 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 609 AM CST MON DEC 13 2010 ...VERY STRONG NORTH WINDS AND HIGH WAVES TO CONTINUE THROUGH TONIGHT... .INTENSE LOW PRESSURE OVER THE NORTHEAST U.S. WILL CONTINUE TO EDGE SLOWLY EAST. VERY STRONG NORTH WINDS AND HIGH WAVES WILL PERSIST TODAY...WITH THE STRONGEST GUSTS EXPECTED NEAR DEATHS DOOR. THERE IS ALSO THREAT OF FREEZING SPRAY. LMZ521-541-132015- /O.EXP.KGRB.SR.W.0002.000000T0000Z-101213T1200Z/ /O.CON.KGRB.GL.W.0017.000000T0000Z-101214T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 609 AM CST MON DEC 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE STORM WARNING IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: N GALES TO 35 KTS WITH OCCASIONAL GUSTS TO 45 KTS NEAR DEATHS DOOR. * WAVES: 6 TO 10 FEET...WITH WAVES AROUND 12 FEET TOWARD OPEN WATER ON LAKE MICHIGAN. * FREEZING SPRAY: WITH ARCTIC AIR IN PLACE...THE THREAT OF FREEZING SPRAY WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR. && $$ LMZ522-542-543-132015- /O.CON.KGRB.GL.W.0017.000000T0000Z-101214T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 609 AM CST MON DEC 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: N GALES TO 35 KTS WITH OCCASIONAL GUSTS TO 40 TO 45 KTS WILL CONTINUE TODAY...THEN GRADUALLY DECREASE TOWARD EVENING. * WAVES: 3 TO 6 FEET ON THE SOUTHERN BAY...TO AS HIGH AS 8 TO 12 FEET ON LAKE MICHIGAN. * FREEZING SPRAY: WITH COLD ARCTIC AIR IN PLACE...THE THREAT OF FREEZING SPRAY WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR. && $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this storm warning went out at Dec 12, 3:56 AM CST, 3 hours 42 minutes earlier.
Area forecast discussion, Dec 12, 3:56 AM CST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 356 AM CST SUN DEC 12 2010 .SHORT TERM...TODAY THROUGH MONDAY...THE LINGERING EFFECTS OF THE POWERFUL WINTER STORM...INCLUDING SNOWFALL TRENDS AND ADDITIONAL ACCUMS...STG WINDS...BLOWING SNOW AND FALLING TEMPERATURES AND WIND CHILLS...WILL BE THE CONCERNS WITH THIS FCST PACKAGE. SFC LOW PRESSURE SHIFTED SE INTO WSTRN OHIO DURING THE OVERNIGHT PERIOD...AS THE UPPER LEVEL CIRCULATION HEADED TOWARD S IL. IMPRESSIVE DEFORMATION ZONE/MID-LEVEL FRONTOGENETIC FORCING WAS STILL PRODUCING MODERATE TO HEAVY SNOW OVER THE FOX VALLEY/ BAYSHORE/LAKESHORE AREAS EARLY THIS MORNING...ALTHOUGH THE SNOW WAS TAPERING OFF OVER NC WI. VSBYS HAVE GENERALLY BEEN HIGHER THAN THE REQUIRED 1/4SM TO VERIFY BLIZZARD CONDITIONS IN EC WI... EXCEPT AT GRB...BUT FREQUENT GUSTS TO 35-40 KTS ARE SURELY PRODUCING WHITEOUT CONDITIONS IN RURAL AREAS...ALONG WITH SEVERE DRIFTING. ADDITIONAL ACCUMS AFTER 12Z/SUN ARE ONLY EXPECTED TO BE IN THE 1-3 INCH RANGE IN THE FOX VALLEY/LKSHR AREAS...BUT CONDITIONS WARRANT A CONTINUATION OF THE BLIZZARD WARNING THROUGH AT LEAST THE MORNING HOURS. SUSPECT THAT ONCE THE SNOW TAPERS OFF...THE BLIZZARD WARNING WILL BE ABLE TO BE DOWNGRADED TO AN ADVISORY. ALSO PLAN TO KEEP THE WINTER STORM WARNING FOR OUR WSTRN COUNTIES THIS MORNING...AS THE WDOT REPORTS SOME OF THE ROADS ARE IMPASSABLE THERE...AND IT WILL TAKE AWHILE FOR TRAVEL CONDITIONS TO IMPROVE DUE TO CONTINUED BLOWING/DRIFTING SNOW. ATTENTION WILL TURN TO COLD TEMPERATURES TONIGHT...WITH WIND CHILLS LIKELY DROPPING TO -20 TO -25...SUFFICIENT TO SUPPORT A WIND CHILL ADVISORY. THERE IS SOME LK-EFFECT SNOW POTENTIAL OVER VILAS COUNTY TONIGHT INTO MONDAY. STG INSTABILITY IS A GIVEN...WITH LK-H8 DELTA-T'S IN EXCESS OF 20 C...BUT WIND TRAJECTORIES ARE EXPECTED TO BE N-NNE (NNW IS IDEAL)...DRY AIR WILL BE CROSSING WSTRN LK SUP... AND INVERSION HGTS WILL BE FAIRLY LOW. WITH ALL OFF THE NEGATIVE FACTORS...DON'T EXPECT THIS TO BE A SIGNIFICANT EVENT. .LONG TERM...MON NGT THRU NXT SAT. INITIAL FOCUS TO BE ON BITTERLY COLD TEMPS/WND CHILLS EARLY IN THE WEEK WITH LATER CONCERNS DEALING WITH THE APPROACH OF A SHRTWV TROF AND SNOW POTENTIAL DURING THE LATTER HALF OF THE WEEK. SFC RDG AXIS REACHES THE WRN GREAT LKS RGN LTR MON NGT WITH DRIER AIR MASS WORKING INTO WI. LK EFFECT SNOW SHWR ACTIVITY IS FCST TO GRADUALLY DIMINISH OVR N-CNTRL WI WITH THE DRY AIR ADVECTING IN AND LOWERING INVERSION HGTS. HAVE KEPT A TOKEN POP FOR VILAS CNTY...BUT ANY FURTHER ACCUMULATIONS WOULD BE MINIMAL. THE REST OF NE WI WL SEE MOSTLY CLR SKIES WITH RELATIVELY LGT WNDS AND THIS COULD BRING THE COLDEST TEMPS OF THE EARLY WINTER SEASON THUS FAR. ANTICIPATE ALL BUT THE BAY AND LKSHR AREAS TO DROP BLO ZERO WITH DOUBLE DIGIT BLO ZERO READINGS OVR PARTS OF N-CNTRL AND CNTRL WI. WE WL ONCE AGAIN BE FLIRTING WITH WIND CHILL ADVY CRITERIA AND THIS WL NEED TO BE WATCHED IN SUBSEQUENT FCSTS. SFC RDG TO RESIDE FROM WRN ONTARIO SWD THRU CNTRL WI INTO IL ON TUE AND PROVIDE FOR MOSTLY SUNNY TO PARTLY CLDY SKIES. EVEN THO THE CORE OF THE COLDEST AIR WL BE PULLING AWAY AT THIS TIME... TEMPS WL STRUGGLE TO GET INTO THE LWR TO MIDDLE TEENS WHICH WOULD BE 10 TO 20 DEGS BLO NORMAL FOR MID-DEC. SFC RDG LINGERS OVR ERN WI RIGHT THRU TUE NGT...HOWEVER RETURN FLOW DEVELOPING OVR THE CNTRL CONUS WL START BRINGING ISEN LIFT CLDS/PCPN IN THE VCNTY OF A NEWLY FORMED WRMFNT WHICH WL BE LOCATED FROM ND SEWD INTO IA BY 12Z WED. SOME OF THE HIGHER LVL MSTR MAY ALREADY BE PUSHING TOWARD CNTRL WI LATE TUE NGT...SO PARTLY CLDY SKIES THERE WITH MOSTLY CLR CONDITIONS FARTHER EAST. MIN TEMPS ARE EXPECTED TO BE COLD...BUT NOT NEARLY AS COLD COMPARED TO MON NGT (GENERALLY SINGLE DIGITS ABV OR BLO ZERO). A SHRTWV TROF MOVG OUT OF THE NRN ROCKIES INTO THE NRN PLAINS... COMBINED WITH PERSISTENT SOUTHERLY WNDS AND THE WRMFNT EDGING TOWARD WI WITH INCREASING ISEN LIFT...WL BRING CLDS QUICKLY BACK INTO ALL BUT FAR NE WI ON WED. PREV SHIFT INTRODUCED CHC POPS INTO CNTRL WI...BUT THIS MAY BE A TAD FAST AND NOT BECOME MEASURABLE TIL LATE IN THE DAY. HAVE DELAYED THESE POPS TIL AFTERNOON WITH A NOTICEABLE JUMP IN TEMPS AS THE WARMER AIR ALOFT ARRIVES. LGT SNOW ASSOCIATED WITH THE ISEN LIFT PUSHES INTO ALL BUT FAR NE WI WED NGT BEFORE THE SHRTWV TROF/ASSOCIATED SHRTWV MOV SE INTO THE WRN GREAT LKS ON THU. THERE IS STILL SOME DEBATE AMONG THE MDLS AS TO THE EXACTLY WHERE THE BEST SNOW WOULD LINE UP AND AM HESITANT TO RAISE POPS TOO FAR WED NGT INTO THU. IF THE GFS AND CANADIAN ARE CORRECT...THERE COULD BE SEVERAL INCHES OF ACCUMULATION PSBL. SECOND ROUND OF SNOW IS PSBL THU NGT AS THE MAIN UPR SYSTEM MOVS THRU THE RGN...BUT BETTER MSTR WL BE ALREADY SHIFTING EAST SO POPS WL BE HELD LOW FOR NOW. AN UPR RDG BUILDS ACROSS THE ROCKIES LATE IN THE WEEK AND WL BRING A GENERAL NW FLOW ALOFT INTO WI. VARIOUS PIECES OF SHRTWV ENERGY MAY MOV THRU THIS FLOW AND KICK OFF A FEW SNOW SHWRS SOMEWHERE OVR THE FCST AREA. TOO DIFFICULT TO TIME THESE INDIVIDUAL FEATURES THAT FAR OUT IN TIME...THUS NO CHGS WERE MADE TO FRI OR SAT'S FCST. LOOK FOR TEMPS TO RUN AT OR SLIGHTLY BLO NORMAL LATE IN THE WEEK. && .AVIATION...THE HEAVIEST SNOW...ALONG WITH LIFR/VLIFR CONDITIONS... WILL CONTINUE IN EC WI EARLY THIS MORNING...AS THE COMMA HEAD OF THE STORM SYSTEM MOVES THROUGH. FARTHER NW...VSBYS AND CIGS HAVE ALREADY IMPROVED TO MVFR OVER PARTS OF NC WI. OVERALL...EXPECT A STEADY DECREASE IN THE SNOW FROM NW TO SE THIS MORNING. STG NORTH WINDS WILL GUST TO 30-35 KTS OVER OUR WSTRN COUNTIES...AND TO 40-45 KTS IN THE FOX VALLEY/LKSHR AREAS...WHERE LOCAL BLIZZARD CONDITIONS WILL LIKELY PERSIST THROUGH PART OF THE MORNING. EXPECT MAJOR IMPACTS ON AIR TRAVEL TO CONTINUE AT GRB/ATW THIS MORNING. && .MARINE...WILL CONTINUE GALE WARNING FOR THE NEARSHORE WATERS THROUGH TODAY AND TONIGHT. MARINE OBSERVATION SITES HAVE BEEN REPORTING GUSTS IN THE 35-47 KT RANGE...VERIFYING A HIGH-END GALE EVENT. BUFKIT SHOWED 45-52 KTS IN THE MIXED LAYER OVER NORTHERN LK MICH THROUGH TONIGHT...SO THINK MOST GUSTS SHOULD REMAIN JUST BLO STORM FORCE. WILL LIKELY NEED TO TRANSITION TO A SMALL CRAFT ADVISORY ON MONDAY...ALTHOUGH GALE FORCE GUSTS MAY CONTINUE NEAR DEATHS DOOR. WILL ADD A MENTION OF FREEZING SPRAY IN THE FCST...AND IN THE GALE WARNING TEXT...AS ARCTIC AIR OVERSPREADS THE LAKE. && .GRB WATCHES/WARNINGS/ADVISORIES... BLIZZARD WARNING UNTIL 6 PM CST THIS EVENING FOR WIZ022-038>040- 048>050. WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ005-010>012-018- 019-030-035>037-045. WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR WIZ013-020- 021-031-073-074. && KIECKBUSCH/KALLAS
Hazardous weather outlook, Dec 12, 5:09 AM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 509 AM CST SUN DEC 12 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 509 AM CST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE POWERFUL WINTER STORM WILL GRADUALLY PULL OUT OF THE REGION... BUT LINGERING SNOW...STRONG NORTH WINDS...AND BLOWING AND DRIFTING SNOW...WILL MAKE TRAVEL HAZARDOUS TODAY. THE WORST CONDITIONS ARE ANTICIPATED IN THE FOX VALLEY AND LAKESHORE AREAS...WHERE BLIZZARD OR NEAR BLIZZARD CONDITIONS ARE ANTICIPATED...AT LEAST THROUGH THE MORNING HOURS. DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 15 TO 30 BELOW ZERO ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUSLY LOW WIND CHILLS WILL OCCUR INTO EARLY MONDAY MORNING. THE BITTERLY COLD CONDITIONS ARE FORECAST TO PERSIST THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS AND PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-131115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 509 AM CST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THROUGH TONIGHT. NORTH GALES TO 35 TO 40 KNOTS...WITH GUSTS TO 45 TO 50 KNOTS...ARE ANTICIPATED. WAVES ARE EXPECTED TO BE 6 TO 10 FEET ON THE BAY...AND AS HIGH AS 10 TO 14 FEET ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT CONDITIONS MAY EXIST THROUGH MONDAY NIGHT. WINDS AND WAVES MAY ALSO APPROACH SMALL CRAFT CRITERIA FRIDAY THROUGH SATURDAY. TSK/AK
In the hours before
Special weather statement, Dec 12, 6:17 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 617 AM CST SUN DEC 12 2010 WIZ022-038>040-048>050-121500- DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 617 AM CST SUN DEC 12 2010 ...HEAVY SNOW AND BLIZZARD CONDITIONS OCCURRING OVER THE FOX VALLEY AND LAKESHORE AREAS... RADAR CONTINUED TO SHOW BANDS OF MODERATE TO HEAVY SNOW OCCURRING ACROSS EAST CENTRAL WISCONSIN THIS MORNING. THE HEAVIEST BANDS OF SNOW ARE EXPECTED TO GRADUALLY SHIFT SOUTHEAST...AND SHOULD BE OUT OVER LAKE MICHIGAN BY MID-MORNING. ADDITIONAL ACCUMULATIONS SHOULD RANGE FROM AROUND AN INCH IN THE WESTERN FOX VALLEY TO THREE INCHES FROM KEWAUNEE TO MANITOWOC. STRONG NORTH WINDS WILL CONTINUE TO GUST TO 40 TO 50 MPH...WITH LOCAL HIGHER GUSTS OVER NORTHERN DOOR COUNTY. THE WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW...WITH VISIBILITIES REDUCED TO LESS THAN A QUARTER MILE IN OPEN AREAS. A BLIZZARD WARNING CONTINUES IN EFFECT FOR THE REGION. DRIVING CONDITIONS WILL BE EXTREMELY HAZARDOUS THIS MORNING...SO TRAVEL IS NOT RECOMMENDED. IF YOU MUST DRIVE...BE SURE TO TAKE ALONG A WINTER WEATHER SURVIVAL KIT. WIZ011>013-019>021-030-031-035>037-045-073-074-121500- FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE-MENOMINEE- NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA...CRIVITZ 617 AM CST SUN DEC 12 2010 ...SNOW AND BLOWING SNOW CONTINUING OVER CENTRAL AND NORTHEAST WISCONSIN THIS MORNING... LIGHT SNOW WILL TAPER OFF THIS MORNING...WITH ADDITIONAL ACCUMULATIONS OF AROUND AN INCH ANTICIPATED. ALTHOUGH THE SNOW WILL BE ENDING... STRONG NORTH WINDS GUSTING TO 30 TO 40 MPH WILL CONTINUE TO CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW...LEADING TO HAZARDOUS TRAVEL CONDITIONS THIS MORNING. A WINTER STORM WARNING REMAINS IN EFFECT FOR THE REGION. KIECKBUSCH
Local storm report, Dec 12, 6:33 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
633 AM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HEAVY SNOW KEWAUNEE 44.45N 87.50W
12/12/2010 M10.5 INCH KEWAUNEE WI TRAINED SPOTTER
STILL SNOWING
&&
TSKLocal storm report, Dec 12, 6:46 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 AM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HEAVY SNOW WAUSAU 44.96N 89.63W
12/12/2010 M13.5 INCH MARATHON WI BROADCAST MEDIA
STORM TOTAL. COURTESY OF WSAW-TV.
&&
TSKLocal storm report, Dec 12, 7:07 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 AM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM HEAVY SNOW 3 ESE DE PERE 44.43N 87.99W
12/12/2010 M10.0 INCH BROWN WI NWS EMPLOYEE
4 FT DRIFTS
&&
TSKLocal storm report, Dec 12, 7:13 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
713 AM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW CHILTON 44.03N 88.16W
12/12/2010 M7.0 INCH CALUMET WI PUBLIC
&&
PATHLocal storm report, Dec 12, 7:25 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
725 AM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HEAVY SNOW 4 N WAUTOMA 44.12N 89.28W
12/12/2010 E13.0 INCH WAUSHARA WI TRAINED SPOTTER
&&
THThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 2:13 PM CST | Wind Chill Advisory | GRB | Brown, Calumet, Florence, Forest, Langlade, Lincoln and 12 more | 20 hr |
| Dec 12, 2:13 PM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 7 more | 23 hr |
Nearby
Storm Warnings in Wisconsin, 2010Every storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.